Home > Research > Publications & Outputs > Reflexivity Of The Translation-Dilation Algebra...
View graph of relations

Reflexivity Of The Translation-Dilation Algebras On L2(ℝ)

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Reflexivity Of The Translation-Dilation Algebras On L2(ℝ). / Levene, R. H.; Power, S. C.

In: International Journal of Mathematics, Vol. 14, No. 10, 2003, p. 1081-1090.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Levene, RH & Power, SC 2003, 'Reflexivity Of The Translation-Dilation Algebras On L2(ℝ)', International Journal of Mathematics, vol. 14, no. 10, pp. 1081-1090. https://doi.org/10.1142/S0129167X03002125

APA

Levene, R. H., & Power, S. C. (2003). Reflexivity Of The Translation-Dilation Algebras On L2(ℝ). International Journal of Mathematics, 14(10), 1081-1090. https://doi.org/10.1142/S0129167X03002125

Vancouver

Levene RH, Power SC. Reflexivity Of The Translation-Dilation Algebras On L2(ℝ). International Journal of Mathematics. 2003;14(10):1081-1090. https://doi.org/10.1142/S0129167X03002125

Author

Levene, R. H. ; Power, S. C. / Reflexivity Of The Translation-Dilation Algebras On L2(ℝ). In: International Journal of Mathematics. 2003 ; Vol. 14, No. 10. pp. 1081-1090.

Bibtex

@article{9e83e594dca8498ea9933e7f223ade45,
title = "Reflexivity Of The Translation-Dilation Algebras On L2(ℝ)",
keywords = "Reflexive algebra, translation invariant, Lie semigroup, hyperbolic algebra, primary 46k50 (AMSC)",
author = "Levene, {R. H.} and Power, {S. C.}",
year = "2003",
doi = "10.1142/S0129167X03002125",
language = "English",
volume = "14",
pages = "1081--1090",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "10",

}

RIS

TY - JOUR

T1 - Reflexivity Of The Translation-Dilation Algebras On L2(ℝ)

AU - Levene, R. H.

AU - Power, S. C.

PY - 2003

Y1 - 2003

KW - Reflexive algebra

KW - translation invariant

KW - Lie semigroup

KW - hyperbolic algebra

KW - primary 46k50 (AMSC)

U2 - 10.1142/S0129167X03002125

DO - 10.1142/S0129167X03002125

M3 - Journal article

VL - 14

SP - 1081

EP - 1090

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 10

ER -